# SDR HNAA2021020200035

- Difficulty date: January 8, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 46,934 hours, 43,503 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR EXTERNAL SKIN HAS 22 DENTS.....CARGO DOOR EXTERNAL SKIN DENTS #1-7, AND #9-22 ARE ACCEPTED AS PERMANENT ALLOWABLE DAMAGE IAW EO1-52-21-0007. (CUTOUT AND DOUBLER REPAIR)
